# SDR CALA2018090401873

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 95,783 hours, 9,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR9669007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED FLOOR PROXIMITY LT COVER MISSING AT 4D AFT AFTER T/S FOUND SEAT 4D EMERGENCY LIGHT HARNESS BROKEN PN BR9669-00 7. WILL REQUIRE HARNESS REPLACEMENT. PART NOT STOCKED LOCALLY. COVER NOT MISSING, ONE LIGHT INOP. AFTER T/S FOUND SEAT 4D EMERGENCY LIGHT HARNESS BROKEN PN BR9669-00 7. WILL REQUIRE HARNESS REPLACEMENT. PART NOT STOCKED LOCALLY. DEFERRED REF MEL 3351S
